# SDR SWAA080372

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 69,769 hours, 55,810 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 655825029
- Part serial: WN0160
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NLG RED LIGHT ILLUMINATED, CYCLED GEAR, LIGHT EXTINGUISHED.  REMOVED AND REPLACED LOGIC CARD AND RELAY PER MM.
